# SDR DALA2024091208973

- Difficulty date: September 11, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N364DX
- Make and model: Airbus A321-213
- Aircraft serial: 8530
- Aircraft time: 17,764 hours, 7,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3064, CRACK SHEAR PLATE LOCATED FROM FR69 TO FR70 AND STR 23 L AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE AND FASTENERS LOCATED FROM FR69 TO FR70 AND STR 23 L AT AFT GALLEY AREA AS PER A321 SRM 51-42-11, A321 SRM 51-72-11 AND DWG D53474180 ISSUE: Z RELEASE DATE: 14/JUL/22, MEASURE OF CRACK L= 0.678 INCH.
